Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 6 (2001), Issue 3, Pages 191-200
http://dx.doi.org/10.1155/S1026022601000206

Individual-based lattice model for spatial spread of epidemics

1Department of Mathematics and Statistics, University of Guelph, Ontario, Guelph N1G 2W1, Canada
2Guelph-Waterloo Institute of Physics, University of Guelph, Ontario, Guelph N1G 2W1, Canada
3The Fields Institute for Research in Mathematical Sciences, Ontario, Toronto M5T 3J1, Canada
4Department of Mathematics, Brock University, St. Catharines Ont L2S3A1, Canada

Received 25 June 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Henryk Fuks and Anna T. Lawniczak, “Individual-based lattice model for spatial spread of epidemics,” Discrete Dynamics in Nature and Society, vol. 6, no. 3, pp. 191-200, 2001. doi:10.1155/S1026022601000206